# SDR AALA951703

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767223
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 101651303
- Condition: Defective
- Location: Fwd Entry Door
- Component: Bfgoodrich
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING SHOP TEST DEPLOYMENT, EMERGENCY EVACUATION SLIDE RAFT SEPARATED AT LEFT ASPIRATOR TUBE.  EMERGENCY EVACUATION SLIDE RAFT ROUTED TO VENDOR FOR REPAIR.  (M)
